MedElevator Войти в исследования
← Поиск публикаций
The journal of sexual medicine · 2005

Idiopathic stuttering priapism treated successfully with low-dose ethinyl estradiol: a single case report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Shamloul Rany, el Nashaar Abdelrahman

Аннотация

INTRODUCTION: Chronic priapism represents a challenging therapeutic dilemma. Inadequate or deferred treatment can result in impaired quality of life and permanent erectile dysfunction. The etiology of stuttering priapism is speculated to be initially an ischemic injury that damages the neurologic and/or endothelial-mediated mechanisms that normally regulate detumescence and maintain penile flaccidity.

AIM: We report a case of stuttering priapism successfully treated with low-dose ethinyl estradiol.

METHODS: A 51-year-old man presented with idiopathic stuttering priapism. Treatment was given in the form of low-dose ethinyl estradiol for six consecutive weeks.

RESULTS: Moderate lowering of testosterone level and effective prevention of priapism for at least 6 months with retaining of erectile function.

CONCLUSION: The use of low-dose estrogen shows a potential to be an effective and relatively rapid treatment option for some cases of idiopathic stuttering priapism.

Предметные рубрики MeSH